Ask an expert
Question

23 Nov 2005

TB Meningitis
Good morning Doctor

I did a search in the archives but couldn't find anything on the above.

My 21 year old son was diagnosed with TB meningitis 10 days ago. He seems to be improving and should be discharged from hospital on Friday. My question is, is it the medication he is taking that is making him despressed, lethargic and sometimes agitated and confused?

When he is realeased, he will be on medication for another 6 months, will he still be as I described over this period?

Thanking you in advance.
Answer 362 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Karen, the symptoms are probably due to the meningitis and this should clear up within a couple of weeks, so don’t worry too much about it. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.